# SDR SWAA053450

- Difficulty date: November 2, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 58,028 hours, 53,579 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Part number: 65C168211
- Condition: Cracked
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE FWD ATTACH MOUNT CRACKED.  REMOVED AND REPLACED FWD MOUNT PER MM.
